On Borelian and bianalytic spaces

Zdeněk Frolík

Czechoslovak Mathematical Journal (1961)

  • Volume: 11, Issue: 4, page 629-631
  • ISSN: 0011-4642

How to cite


Frolík, Zdeněk. "On Borelian and bianalytic spaces." Czechoslovak Mathematical Journal 11.4 (1961): 629-631. <http://eudml.org/doc/12101>.

author = {Frolík, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
keywords = {topology},
language = {eng},
number = {4},
pages = {629-631},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Borelian and bianalytic spaces},
url = {http://eudml.org/doc/12101},
volume = {11},
year = {1961},

AU - Frolík, Zdeněk
TI - On Borelian and bianalytic spaces
JO - Czechoslovak Mathematical Journal
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 4
SP - 629
EP - 631
LA - eng
KW - topology
UR - http://eudml.org/doc/12101
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.